MAUDE Adverse Event Report: MEDTRONIC SOFAMO DANEK USA, INC. INFUSE BONE GRAFT XX SMALL KIT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET

MEDTRONIC SOFAMO DANEK USA, INC. INFUSE BONE GRAFT XX SMALL KIT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET
Model Number 7510050
Health Effect - Clinical Codes Failure of Implant (1924); Device Embedded In Tissue or Plaque (3165)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Major life changing event started after 2 stage spinal fusion ((b)(6) 2017).(b)(6) 2019: discover medtronic titanium pedicle screw at l4, screw head broke off and screw head lodged into muscle.Two different neurosurgeons call it pseudarthrosis or failed back surgery.(b)(6) 2022: discover on my own fda recall ref 7510050.What is the reason for why no one would contact me about the recall? (b)(6) 2022: revision surgery rescheduled until ct scan completed.(ct scan completed on (b)(6) 2022).(b)(6) 2022: office visit with dr (b)(6) to review all images, develope surgery plan, and schedule revision surgery.Please see other relevant history for detailed explanation.

Brand Name
INFUSE BONE GRAFT XX SMALL KIT
Common Device Name
FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC PROTEIN, COLLAGEN SCAFFOLD WITH MET
Manufacturer (Section D)
MEDTRONIC SOFAMO DANEK USA, INC.
4340 swinnea road
memphis TN 38118
MDR Report Key15537063
Report NumberMW5112396
Device Sequence Number20187046
Product Code NEK
UDI-Device Identifier00613994239525
UDI-Public00613994239525
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2017
Device Model Number7510050
Device Catalogue NumberM705174B004
Device Lot NumberM111806AAA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC FUSE CAGE TITANIUM 10MM X 24MM X 4 DEG, EXP: 10/21/2024; MEDTRONIC FUSE SPINAL SYSTEM CAGE 11MM X 24MM X 8 DEG: REF 2881124, LOT: 0469869W, EXP: 4/27/2024; SUPPLIES & CHARGES: PAK NEEDLE 2 TROCAR REF: 8670015
Outcome Attributed to Adverse Event Required Intervention; Other; Disability;
Patient Age59 YR
Patient SexMale
Patient Weight97 KG
Patient EthnicityNon Hispanic
Patient RaceWhite